# SDR F3LA2016121900066

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N954FR
- Make and model: Airbus A319-112
- Aircraft serial: 1786
- Aircraft time: 39,394 hours, 26,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M12442
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR SLIDE FAILED EPSU TEST. REMOVED AND REPLACED AFT LEFT DOOR SLIDE IAW AMM-25-62-44PB401. OPS CHECK GOOD.
